CSN Login
Members Online: 7

menstruation irregularities

ange
Posts: 1
Joined: Jul 2002

hi. i was recently diagnosed with papillary c and had the surgery but have not yet had the radioiodine scan and treatment. i have been having menstrual irregularities since the surgery that are VERY different from pre-surgery. my synthroid dose was changed a few times since surgery as we try to get the tsh down to 0. i have been told that the latter could affect my cycle but nothing about how that works or how often people report that, etc. i am 38 and a des daughter. since this cancer shocked the heck out of my life, i find myself so paranoid now that something else is going on, too. of course i know stress affects the cycle too, but believe me, i have had stress before and nothing like this has ever occurred. has anyone else had markedly heavier flow, bleeding every 14 days, etc. following synthroid dose changes? if so, what do you know about it? thanks for any feedback!

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network